ophthalmologist-icon
Eye redness(led lines) and eye pain
I always have eye pain during every morning. I have some red lines always in white part both eyes. I am using eye lubricant from 15 days. Still facing the issue. I used Takchlor Eye Drop yesterday, it gave me relaxation from eye pain. Should i continue using it? And till how many days.
31 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi ..it is an antibiotic eye drops , if u feel better , you can use it for week /10 days and see. Continue using lubricating drops and reduce digital screen usage as much as possible.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.